VACCINE JIHAD: Israeli child used for Pfizer’s covid vaccine propaganda DIES of a sudden heart attack at age 8
By Lance D Johnson, Vaccine Deaths, 10/15/2023
There’s nothing normal about an eight-year-old child suddenly having a heart attack and then dying at home in the bathroom. This was the tragic fate of Yonatan Moshe Erlichman, an Israeli boy who was “fully vaccinated” by the Pfizer organization and then used as a prop in a national campaign to push COVID-19 jabs into children.
The innocent boy died unexpectedly after suffering cardiac arrest in the bathtub. Once his heart stopped, he slipped under the water and drowned. After being rushed to Hadassah Medical Center in Mount Scopus, Jerusalem, he was kept on life support for two days.
However, the damage to his heart was so severe that not even the best medical care could revive him. He was pronounced dead on Sept. 28. His grandfather, Dr. Mati Erlichman, is a respected doctor in Beit El in the West Bank. The family, devastated by their loss, issued a statement:
“On the eve of Yom Kippur, Yonatan went into cardiac arrest in our home, and since then we have struggled by his side after he collapsed. With love, we thank all those dear to us, who were by our side during the last days of his life.”
The life-and-death repercussions of this vaccine terror operation are still being realized in 2023
Just three years ago, the young Yonatan was used as a prop in a video promoting vaccines to children. The video was produced in 2020 by the Mateh Binyamin Regional Council. The Israeli government funded the program, called “Shushki in the Land of Binyamin,” used a kid’s show format aimed at “educating” children about the benefits of vaccination.
Shushki was depicted as a friendly puppet “child” who prompted real people to give vaccine education. These educational tidbits turned out to be weaponized pharmaceutical propaganda aimed at manipulating parents and children into taking needless, harmful shots to support a medical Apartheid state. The program used young Yonatan as a “poster child” for children’s vaccines and made clear that no child has a choice when it comes to getting “their” mRNA shots.
Soon after the program was released, the mRNA jabs were rolled out to the public using threats, bribes, and coercion. Israel was one of the first countries to impose draconian vaccine passports to terrorize, segregate, and force people into compliance. The repercussions of this terrorist operation are still being realized in 2023, with young children suddenly dying of heart complications that were imposed by the vaccine terror program.
Last year, Argentina’s poster boy for childhood vaccination, Santino Godoy Blanco, also died at just 4 years old. The government of Argentina used the boy on its website to promote the COVID-19 vaccine program.
“Vaccines protect us,” the government’s propaganda slogan reads, with a picture of the toddler holding up a fist. After being used as a prop in the vaccine campaign, the boy’s immune system deteriorated. He became seriously ill and died agonizingly of “bilateral pneumonia.”
Neither of these tragic cases brought government officials to their knees. The American Centers for Disease Control and Prevention, Health Canada and the Israel Ministry of Health still promote COVID jabs as “safe and effective” and advise all children over six months old to take multiple shots.
By ignoring these atrocities and pretending that this vaccine holocaust is not real, terrorist organizations will continue to conspire with the government institutions, while killing children stealthily and terrorizing the world.
On Twitter, users began to call out the organizations behind this terror and abuse: “Yonatan Erlichman, 8 years old, died of cardiac arrest Doesn’t that shock you? Where are the titles? The investigations? How many more children will die on the golden altar? And in particular, there are already two controlled studies that show that the mRNA vaccines cause cardiac problems. How long will you dig? How much more will you deny? Remember that at any given moment this can happen to your children.”